# SDR ASOA2013120509582

- Difficulty date: November 11, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 35,588 hours, 31,307 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R31032007
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN BS 409 AND 409+128 HAS CORROSION AROUND FASTENERS.   FABRICATED NEW SEAT TRACK SECTION, LOCATED AND DRILLED PREPPED SURFACE AND TOP COATED IAW REO 601R-53-00-485.  REMOVED SEAT TRACK IAW SRM 51-41-02-00 AND INSTALLED IAW REO 601R-53-00-485.
